Generic placeholder image

International Journal of Sensors, Wireless Communications and Control


ISSN (Print): 2210-3279
ISSN (Online): 2210-3287

Robust Fault Estimator Design for Uncertain Nonlinear Networked Control Systems

Author(s): Dan Huang and Sing Kiong Nguang

Volume 2, Issue 2, 2012

Page: [68 - 80] Pages: 13

DOI: 10.2174/2210327911202020068

Price: $65


This work proposes the design of a robust fault estimator for a class of nonlinear uncertain networked control systems (NCSs) that ensures the fault estimation error is less than prescribed H∞ performance level, irrespective of parameter uncertainties and network-induced effects. T-S fuzzy models are firstly employed to describe the nonlinear plant. Markov process and Bernoulli distribution are respectively used to model the random network-induced effects, i.e., the network-induced delay and data packet dropouts. Sufficient conditions for the existence of such a fault estimator for this class of NCSs are derived in terms of the solvability of bilinear matrix inequalities. An iterative algorithm is proposed to change this non-convex problem into quasi-convex optimization problems, which can be solved effectively by available mathematical tools. The effectiveness of the proposed design methodology is verified by a numerical example.

Keywords: Fault estimator, networked control, robustness.

Rights & Permissions Print Export Cite as
© 2023 Bentham Science Publishers | Privacy Policy